# SDR DALA2023091207491

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CORROSION ON UPPER AND LOWER SIDE OF STRINGER RBL16.10 FROM STA 1343 TO 1380, RBL 10.45 FROM 1343 TO 1480, RBL 7.55 FROM STA 1460 TO 1480 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00421 STRINGER RBL 7.55 WAS FABRICATED PER B757- 200 DWG.NO.146N5390 AND STRINGER RBL16.10 FROM STA 1343 TO 1380, RBL 10.45 FROM 1343 TO 1480, RBL 7.55 FROM STA 1460 TO 1480 WERE REPLACED PER B757-200 SRM 51-40-02. (2962769)
